MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. CONTROL SYRINGE

MERIT MEDICAL SYSTEMS INC. CONTROL SYRINGE
Model Number 00884450011874
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint was confirmed through a view of a photograph of the subject device.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed and no exception documents were found.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during preparations for a percutaneous coronary intervention [pci] procedure, a foreign body was identified within the coronary control syringe [ccs].The ccs was filled saline and inverted to remove all the air from within the syringe when a white foreign body was identified within the barrel.A new ccs was opened and prepped for this procedure.No patient interaction.

Brand Name
CONTROL SYRINGE
Common Device Name
SYRINGE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan, UT 84095
MDR Report Key9618616
Report Number1721504-2020-00003
Device Sequence Number2739529
Product Code DXT
UDI-Device Identifier00884450011874
UDI-Public00884450011874
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2022
Device Model Number00884450011874
Device Catalogue NumberCCS600/CNB
Device Lot NumberH1646933
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/23/2019
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date01/22/2020
Supplement Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1